Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Medication for breathlessness

hi i am 21 years old indian female who has been having breathlessness since last two days every time i walk for 5 minutes or more. i also suffer from fatigueness along with breathlessness. what is the medication which i should follow ?
Asked On : Tue, 29 Mar 2011
Answers:  2 Views:  357
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
Hi welcome to Healthcare Magic....
Breathlessness on exertion and easy fatiguebility can be due to several reasons .
Most common cause in a female being ANAEMIA i.e low heamoglobin.
Most common cause for Low heamoglobin is iron deficiency.
In females because of monthly periods , they loose blood and hence are more prone to anaemia than men.
However heart or lung problems can also cause your symptoms.
So my advice would be visit a physician( to check your heart and lung status) , get few blood tests done - 1) CBC-complete blood counts 2) Iron profile 3) Peripheral smear , these 3 basic blood tests tell you , the reason for low heamoglobin and you can be treated accordingly with ferrous sulphate tabs and Vit B12 and folic acid tablets.
Hope i was helpful.
thank you ...take care.
Answered: Tue, 29 Mar 2011
  User's Response
I have just started 20mg fluoxetine from 10mg and I keep feeling breathless and tired will these symptoms go when my body gets used to this higher dose (have been taking for 11 days).
Juliet (67yrs)
Answered: Sun, 5 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor